Article info

Download PDFPDF
Improving symptoms and side effects in older patients with schizophrenia with decreasing dopamine D2/3 receptor occupancy following risperidone and olanzapine dose reduction

Authors

  1. Correspondence to Dr Hiroyoshi Takeuchi, hirotak{at}dk9.so-net.ne.jp
View Full Text

Citation

Takeuchi H, Remington G
Improving symptoms and side effects in older patients with schizophrenia with decreasing dopamine D2/3 receptor occupancy following risperidone and olanzapine dose reduction

Publication history

  • Received August 24, 2015
  • Revised August 24, 2015
  • Accepted September 22, 2015
  • First published October 12, 2015.
Online issue publication 
October 22, 2015

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.